# SDR CAL950447

- Difficulty date: May 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70755
- Make and model: Boeing 727227
- Aircraft serial: 21366
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Chord
- Condition: Corroded
- Location: Bs 1176.9
- Part time: 45,708 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - THE MAIN CABIN BS 1183 BULKHEAD REINFORCEMENT CHORD AT BS 1176.9 AT RT CUSP TO AFT ENTRY DOOR CUTOUT HAD CORROSION AND BLUE WATER STAINS.  THE REINFORCEMENT CHORD WAS REMOVED AND REPLACED IAW SRM 51-10-1.  (M)
